# SDR SWIA202161834

- Difficulty date: August 13, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 26R ATTACH ANGLE FROM FS349.00 TO FS364.00 CORRODED     (C-CHECK RO 10/22/2021)    REMOVED AND REPLACED MAIN AVIONICS BAY STR 26R ATTACH ANGLE FROM FS349.00 TO FS364.00 REF. DRWG SH670-32050 REV. J, CRJ 900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01. COMPLIED WITH 51-900-1002-SKY
